advertisement
Question
Posted by: Divine | 2009/05/20

Nordette

I' ve been taking the Nordette birth control for two weeks now but it makes me feel nauseous, is that a reason to worry?

can i change my brith control?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a normal side effect which usually gets better with time.

Best wishesf

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement